# SDR ALGAR7211153265

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 206064804113
- Condition: Corroded
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER ENGINE COWLING.
